# SDR ABXA9500255

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 5644324501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING A.D. 90-18-03; S.B. 56-11, REV. 3, FOUND THE LEFT COCKPIT OVERHEAD WINDOW RETAINER CRACKED.  REPAIRED IAW DC-9 SRM 56-01, FIG. 3.
